Add to GuideAsk a Question
To Top

Home Remedies for Tremors

Category Home Remedies
Depending on the cause of your tremors, there are medications and dietary options that may help to reduce or relieve the tremors. This is a guide about home remedies for tremors.
Ad

Questions

Ask a QuestionHere are the questions asked by community members. Read on to see the answers provided by the ThriftyFun community or ask a new question.

By 0 found this helpful
December 19, 2012

I am 74 and this last year I am having trouble with tremors in my hands. I would like a natural way to deal with them, any suggestions?

By Mary

Answers

December 21, 20120 found this helpful

Dear Mary,

I know what you are going through as I am 74 years old and I have them also. I went to the doctor and told him what my hands were doing and he prescribed "Propranolol 20 mgs. I take I tablet in the morning and one at night. It has help me alot. The prescription only cost's me $4.00 as I have Medicare. Please let me know if this helped you.

I don't take any other medicine then this. Please ask your doctor first if you can take this prescription.

"Happy Holiday's to you and your family!
roadrouser AT yahoo.com

Reply Was this helpful? Yes
December 21, 20120 found this helpful

Likely you got the tremors from a vaccine. Take no more vaccines. They contain mercury (now called thimerisol) aluminum, MSG, rotting animal parts and excretement, formaldehyde and other not so healthy things. Google sites for ingredients in vaccines. vaclib is a good one written by doctors who have delved into the question of dangers. Boils down to cross species insults to the immune system and foreign substance to go to your brain and neurological system.

Ad

See a homeopath for treatment of vaccine poisoning. Thuja is certainly one that will be used. Eat as holistically as possible. No meat as it is so full of chemicals, hormones, antibiotics and poisons to the system. Grains are off limits as they are now almost all genetically modified. Join the colloidal silver site with lots of health addicts who can help.

I have studied for years and years because of a death of my step grandson (3 months old) and my MS immediately after a vaccine. It is past time for people to become aware of the dangers out there and how side effects can ruin your life. Keep me posted.

Reply Was this helpful? Yes
December 26, 20120 found this helpful

I definitely would check with my doctor about this. It could be an indication of an illness, I think. I doubt very much you have caused this in any way. I think it might be a normal progression of age.

Ad

God Bless!
Carol in PA

Reply Was this helpful? Yes
Answer this Question...
Related Content
Categories
Health & Beauty Home RemediesJune 3, 2013
Guides
More
🍂
Thanksgiving Ideas!
🎃
Halloween Ideas!
Facebook
Pinterest
YouTube
Contests!
Newsletters
Ask a Question
Share a Post
Categories
Desktop Page | View Mobile

Disclaimer | Privacy Policy | Contact Us

© 1997-2017 by Cumuli, Inc. All Rights Reserved.

Published by .

Generated 2017/10/20 04:14:54 in 582 msecs. ⛅️️ ⚡️
Loading Something Awesome!